# SDR SWAA2024082627928

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8857Q
- Make and model: Boeing 737-8
- Aircraft serial: 67471
- Aircraft time: 4,853 hours, 2,696 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED SLIDING SEAL IAW AMM 53-31-31.
